# SDR QXEA2020081000236

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft time: 43,855 hours, 46,531 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON C/W FUNCTIONAL TEST OF THE PEC CALIBRATION PROCEDURE PER AMM 61-20-36-720-802, NR2 PROP FAILED TO UNFEATHER PER PARA 4 A3(D).  INTERROGATED CDS WITH NO FAULTS FOUND. SUCCESSFULLY PERFORMED FUNCTIONAL TEST FOR THE PEC CALIBRATION PROCEDURE IAW AMM 61-20-36-720-801.  NR 2 PROP UNFEATHERED PROPERLY. ALSO COMPLIED WITH  MTC 6710006. ALL CHECKED GOOD, NO FAULTS IN CDS.
